|Is it my own problem or not
Oct 14, 2013
i TAKE EFAVIRENZ 600g AND TENOLAM ONCE EVERY EVENING. HERE AND THERE I URINATE WHILE AM ASLEEP?
Response from Dr. Henry
Involuntary urination at night while on Efavirenz/Tenolam is not common but could be due to brain/central nervous system effect of the efavirenz changing your sleep/urination pattern. Recommend discussing options with your HIV doctor (ie looking for other contributing factors and whether a trial switch to alternative treatment should be considered if your HIV treatment seems likely to be a possible cause of that problem). KH
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Itchy Rash After Vaginal Sex Without Condom What Are The Chances Of HIV
- Itchy Testicles After Masturbation Sign Of HIV AIDS
- Purple Spots After Fingering Stripper Sign Of HIV AIDS
- Does Hiv Cause An Increase In Eosinophil Count?
- Does Hiv Cause Penile Burning Sensation?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.